# SDR SWAA2016100308410

- Difficulty date: September 10, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 56,628 hours, 32,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Bs 910-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA UNDER DORSAL FIN CORRODED BETWEEN BS 1016 TO 910, BETWEEN STRINGER 2R TO 2L.   REPAIRED SKIN IAW ER AND EA.
